# SDR CA970910017

- Difficulty date: August 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Lear 60LEAR
- Engine: Pwa PW305
- System (JASC): 7250 · Turbine Section
- Part: Lpt Disk
- Part number: 30A1102
- Condition: Mis Manufacture
- Location: 3rd Stage
- Part time: 50 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) A TURBINE DISK MACHINED, AS A TRIAL, TO AN UNAPPROVED PROCESS WAS ERRONEOUSLY ASSEMBLED INTO A MODULE AND SUBSEQUENTLY BUILT INTO ENGINE CA0043 CURRENTLY ON LEARJET 60-103. THE UNAPPROVED PART WAS REPLACED. THIS IS AN ISOLATED CASE AND NO OTHER DISKS ARE AFFECTED.
